Say No to Drugs

Remember when I told you that I had broken out in hives early last week? Well, they ended up getting bad - covering my face, chest, and arms. 

After visiting my doctor, she told me to get on a schedule of Benadryl for the next 3-4 days. 

Let's just say for the last 3-4 days, I've been a hell of a lot like the girl in the picture. On Saturday I slept in til 11 and went to bed at 9. And during my awake hours I've felt foggy, drowsy, and lethargic. Walking my dog about 6 blocks was the best I could muster for my Saturday activities. 

Luckily I took my last dose last night and while I'm still feeling weird this morning, I'll hopefully be back to normal by tomorrow.


  1. That sounds like no fun at all! :( Hope the Benadryl works so you can get back to feeling like your normal self!

    Did you find out what caused the hives?

  2. Yuck, rashes are the WORST, especially in the summer. Ick ick ick!

    So, funny story here. I'm one of the most energetic person I know. I am always talking up a storm (SHOCKER!) and running around like a mad man. And I take a similar amount of Benadryl on a daily basis. Meaning I am constantly drugged to be calmer.

    Let's just say... I can never quit it. Or I may die. From other people's annoyances. Hahaha.

  3. Yikes, that doesn't sound like fun at all. Hope you're all better now!